MathSciNet Relay Station
MathSciNet bibliographic data
MR1838792 (2002d:46056) 46L89 (30D15 30G30 47B38)
Rochberg, Richard; Weaver, Nik Noncommutative complex analysis and Bargmann-Segal multipliers. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2679–2687 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement